# SDR JJBA20241209017

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD L-SHAPE BRACKET FOUND HEAVY CORROSION ON LH INBD FLAP. INBD L-SHAPE BRACKET ON LH INBD FLAP BLENDED OUT OF LIMIT. LH INBD FLAP INBD L-SHAPE BRACKET REPLACED
